# SDR CALA2013090490966

- Difficulty date: August 31, 2013
- Submitted: September 5, 2013
- Operation: Air carrier
- Aircraft: N827UA
- Make and model: Airbus A319-131
- Aircraft serial: 1022
- Aircraft time: 49,416 hours, 19,741 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT OVERWING EMERGENCY BATTERY PACK FAILED "BAT FAULT".  REPLACED BATTERY & PERFORM NR 2 SERVICE EMERGENCY LIGHT CHECK=NO FAULTS.
